# SDR ASAA2020110933538

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,300 hours, 9,708 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P14
- Part serial: BECW9661
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 33,300 hours, 9,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK OF NR 2 ENGINE HMU LINE, FOUND NR 2 ENGINE HMU PAD DRAIN LINE DRIPPING FUEL BEYOND LIMITS, REF B737-800 AMM 71-71-00-200-801.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE HMU, REF T/C N8473000 & N8473001.   OPERATIONS/LEAK CHECKS NORMAL.
